# SDR 2007UALA00722

- Difficulty date: March 11, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 65,827 hours, 10,773 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE STA 280 FLOORBEAM HAS CORROSION AND BLEND-OUT EXCEEDS LIMITS.  MAJOR REPAIR ACCOMPLISHED:  REMOVED SECTION OF T-CAP. FABRICATED & INSTALLED NEW SECTION OF T-CAP CHORD.
